# SDR ASAA2022070438921

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 49,452 hours, 14,687 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM #2 SHOWS NOT READY/FAIL. GROUNDED - YES. CYCLED AIRCRAFT ELECTRICAL POWER, PERFORMED SATCOM COMMUNICATION TEST, OPS CHECK GOOD REF B737-800 AMM 23-15-00-730-801.
